You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Further Results on Expansive Mappings
Richard K. Williams
Proceedings of the American Mathematical Society
Vol. 58, No. 1 (Jul., 1976), pp. 284-288
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2041401
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper, several theorems are proved concerning the concepts of expansiveness and asymptoticity from topological dynamics. The results are derived using the techniques the author developed in a previous paper in this journal.
Proceedings of the American Mathematical Society © 1976 American Mathematical Society